To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Duality in refined Sobole… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Duality in refined Sobolev–Malliavin spaces and weak approximation of SPDE

Journal article
Authors Adam Andersson
Raphael Kruse
Stig Larsson
Published in Stochastic Partial Differential Equations: Analysis and Computations
Volume 4
Issue 1
Pages 113-149
ISSN 2194-0401
Publication year 2016
Published at Department of Mathematical Sciences
Department of Mathematical Sciences, Mathematics
Pages 113-149
Language en
Keywords SPDE, Finite element method, Backward Euler, Weak convergence, Convergence of moments, Malliavin calculus, Duality, Spatio-temporal discretization
Subject categories Numerical analysis, Mathematical statistics


We introduce a new family of refined Sobolev–Malliavin spaces that capture the integrability in time of the Malliavin derivative. We consider duality in these spaces and derive a Burkholder type inequality in a dual norm. The theory we develop allows us to prove weak convergence with essentially optimal rate for numerical approximations in space and time of semilinear parabolic stochastic evolution equations driven by Gaussian additive noise. In particular, we combine a standard Galerkin finite element method with backward Euler timestepping. The method of proof does not rely on the use of the Kolmogorov equation or the Itō formula and is therefore non-Markovian in nature. Test functions satisfying polynomial growth and mild smoothness assumptions are allowed, meaning in particular that we prove convergence of arbitrary moments with essentially optimal rate.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?